# SDR 08FDEA02427

- Difficulty date: June 15, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 88,711 hours, 32,274 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 88,711 hours
- Component: Elevator
- Component part number: NLC6041504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MX POST FLIGHT INSP FOUND RT OUTBOARD ELEVATOR DAMAGED.  APPEARS TO BE LIGHTNING STRIKE AT OUTBOARD TIP AND TIP TRAILING EDGE OF ELEVATOR ACCOMPLISHED RT OUTBOARD ELEVATOR  INSTALLATION STEP NR 3-B ITEM NR 18 AND STEP NR 3-C 1 THRU 9.
